# SDR SWAA2025071490352

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N8876Q
- Make and model: Boeing 737-8
- Aircraft serial: 67916
- Aircraft time: 6,622 hours, 3,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FLIGHT DECK FLASHLIGHT NOT TESTING.   R&R FLIGHT DECK FLASHLIGHT REF AMM 25-64-00 TEST GOOD
